# SDR SWAA2014102833391

- Difficulty date: October 28, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 38,142 hours, 25,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR906500
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BROKEN AT CEILING PANEL ROW 1.  R & R EXIT LIGHT ASSEMBLY IAW MM.
